Im 16 posted yesterday
i was first put on xanax but my mom decided they she didnt want me
on something addicting or something so intense as xanax so now im on Buspirone
its been two weeks its helping a bit nothing compared to what the xanax did but now i feel like i want to get off all medication an dtry to handle this myself but with Buspirone do i need to slowly taper off it or can i just stop cold turkey because i believe with xanax you need to talk to a doctor is it the same with buspirone?
any help is awesome thank you!
I took Buspirone together with Paxil for a long time. I'm certainly not a doctor but when I stopped taking them both, the Paxil I had to wean off of because it's an SSRI but the Buspirone I just stopped and didn't have any problems. BUT, I would definitely consult with your doctor first to see what he/she recommends because everyone is different and certain medications you cannot just stop cold turkey. Good luck!! I put some sites below regarding the medication...hope it helps.
I'm on Buspirone and YES, you do need to wean off. Talk to your doctor before you do this. I'm surprised at your age they are giving you this medication. Especially because of your age, talk to your doctor first, as there can be serious peradoxil effects if you don't wean properly. As well, give the medication a little bit longer to see the full effects before deciding not to take it. I'm not sure of your reasons for taking it, so to say you should/shouldn't take it isn't up to me or anyone in this forum. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.